# SDR CALA0700224

- Difficulty date: May 2, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N14358
- Make and model: Boeing 7373T0
- Aircraft serial: 23943
- Aircraft time: 48,799 hours, 45,126 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6520722U70
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1/4" CRACK IN THE FORWARD BAGGAGE BIN FORWARD FRAME AT THE FOURTH STOP PAD FROM TOP, STA 440, S13R TO S28R.  THE FRAME WAS REMOVED AND REPLACED IAW SRM 51-40-02.
